# SDR AALA202202153668

- Difficulty date: February 14, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N895NN
- Make and model: Boeing 737*
- Aircraft serial: 31149
- Aircraft time: 28,330 hours, 11,874 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST OFFICER'S WINDSHIELD HAS DELAMINATION ON RIGHT SIDE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
